| Model Number |
67PFP60 |
| Medical Device Problem Codes |
Inflation Problem (1310); Gas/Air Leak (2946)
| Health Effect - Clinical Codes |
Pain (1994); Unspecified Respiratory Problem (4464)
| Date of Event |
02/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was unable to be evaluated as it was not returned.If the device is received in the future an evaluation will be performed.The reported event was unable to be confirmed or replicated.A cause of the reported event could not be determined at this time.A dhr review was unable to be performed as no lot information was provided.
Event or Problem Description
It was reported that when changing the tracheostomy cannula and inflating the cuff it was impossible to have a seal: leakage on ventilation and pain for the patient.When removing the cannula, they noticed that the cuff remained stuck to one wall of the cannula.The patient was badly ventilated (for 20 minutes).The cannula was changed to resolve the reported event.